# SDR U0GA128869

- Difficulty date: June 8, 2010
- Submitted: July 23, 2010
- Operation: Air carrier
- Aircraft: N577EH
- Make and model: Skrsky S76A
- Aircraft serial: 760222
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 476051
- Condition: Intermittent
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

WHILE IN CRUISE FLIGHT, THE BAGGAGE FIRE LIGHT KEPT ILLUMINATING INTERMITTENTLY.  EMERGENCY CHECKLIST WAS PERFORMED, LANDED SAFELY AT BASE.
